Volume 30 (1987)


1 (April), 2/3 (October)

Shimomura, S.;
On Solutions of the Fifth Painleve Equation on the Positive Real Axis II
pp. 203--224.
Shin, J. S.;
On the Uniqueness of Solutions for Functional Differential Equations with Infinite Delay
pp. 225--236.
Faheem, M. and Rao, M. R. M.;
A Boundary Value Problem for Nonautonomous Nonlinear Functional Differential Equations of Delay Type with $L_2$-Initial Functions
pp. 237--249.
Ebihara, Y.;
On the Semilinear Heat Equations and Wave Equations with Unbounded Coefficient
pp. 251--268.
Kusano, T. and Naito, M.;
Oscillation Theory of Entire Solutions of Second Order Superlinear Elliptic Equations
pp. 269--282.
Sasai, T.;
Geometry of Analytic Space Curves with Singularities and Regular Singularities of Differential Equations
pp. 283--303.
Okamoto, K.;
Studies on the Painleve Equations IV. Third Painleve Equation $P_{III}$
pp. 305--332.
Kenmochi, N. and Kubo, M.;
Periodic Solutions to a Class of Nonlinear Variational Inequalities with Time-Dependent Constraints
pp. 333--349.
Taniguchi, M.;
Mixed Problem for Weakly Hyperbolic Equations of Second Order with Degenerate Oblique Boundary Condition
pp. 351--382.
Karakostas, G.;
Asymptotic Equilibrium in Prey-Predator Interactions with Nonlinear "Per Capita" Growth Rates
pp. 383--397.
Yoshino, M.;
On Sufficient Conditions for Convergence of Formal Solutions
pp. 399--416.
Yamada, N.;
Viscosity Solutions for a System of Elliptic Inequalities with Bilateral Obstacles
pp. 417--425.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles